ALCON RESEARCH, LLC - ALCON PRECISION DEVICE ALCON CLOSURE SYSTEM (ACS), NYLON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Back to Search Results |
| Catalog Number |
8065692101 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during cataract surgery, an ophthalmic suture needle not sharp.The procedure was completed.There was no patient impact was reported.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of needle not sharp; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.Because a sample was not received and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, the root cause for customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.Suture material samples are tested at incoming for tensile strength and diameter and visually inspected for any defects such as discoloration and frays.Sutures are also 100% inspected by trained operators for discoloration and frays and for proper attachment during the manufacturing process.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).